Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 65, Number 4

A note on equilibrated stress fields for no-tension bodies under gravity
M. Lucchesi, M. Silhavy and N. Zani.
Quart. Appl. Math. 65 (2007), 605-624
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370353
Viscoelastic fluids in a thin domain
G. Bayada, L. Chupin and S. Martin.
Quart. Appl. Math. 65 (2007), 625-651
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370354
Stability estimates of the Boltzmann equation in a half space
Myeongju Chae and Seung-Yeal Ha.
Quart. Appl. Math. 65 (2007), 653-682
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370355
Existence and uniqueness result for the problem of viscous flow in a granular material with a void
Mirela Kohr and G. P. Raja Sekhar.
Quart. Appl. Math. 65 (2007), 683-704
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370356
On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients
Bao-Zhu Guo and Zhi-Chao Shao.
Quart. Appl. Math. 65 (2007), 705-736
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370357
Some analytical results for acoustic scattering through a periodic array of elastic membranes
Edoardo Scarpetta and Mezhlum A. Sumbatyan.
Quart. Appl. Math. 65 (2007), 737-755
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370358
Global existence and stability of mild solutions to the Boltzmann system for gas mixtures
Seung-Yeal Ha, Se Eun Noh and Seok Bae Yun.
Quart. Appl. Math. 65 (2007), 757-779
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370359
A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source
C. Y. Chan and R. Boonklurb.
Quart. Appl. Math. 65 (2007), 781-787
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370360
On the completeness of a method of potentials in elastodynamics
Ronald Y. S. Pak and Morteza Eskandari-Ghadi.
Quart. Appl. Math. 65 (2007), 789-797
Abstract, references and article information
Full-text PDF
MathSciNet review: 2370361

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Mixed Models - Theory and Applications, by Eugene Demidenko.
Generalized Latent Variable Modeling - Multilevel, Longitudinal and Structural Equation Models, by Anders Skrondal and Sophia Rabe-Hesketh.

Quart. Appl. Math. 65 (2007), 799-799
Review information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website